# SDR DALA1165376311

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 56,416 hours, 7,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 35 THROUGH 65 ON THE RIGHT WERE FOUND TO BE  INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN THE POWER  SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY WAS REPLACED.
